Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having abdominal pain, swollen abdomen. Have 2 slipped discs. History of hysterectomy and endoscopy done. Any advice?

hi i get alot of abdo pain on the left side of my abdo after i have eaten i also get swelling around my abdo i am about 10 stone 11 and am not unhealthy i swim play sports but i always get this bloating swelling when i ve eaten. i do not always eat healthy but 7/10 i do i had hysterectomy 12 years ago and an endoscopy 2 years ago and i also become very very tired this has been going on now for about 10 months i do have 2 slipped discs that cause me problems i have just had 3 months off work so i am on regular tramadol about 200mg a day i am also 42yrs young any advice would be good thanks ruth
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

The abdominal pain seems to be due to gastritis.
Gastritis may have been induced by painkiller drugs.
It is advisable to stop taking painkillers oral and shift to patch application.
A repeat endoscopy is recommended.
Consult your doctor for more help.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor